On the extendable regular integrals of the n-body problem

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

It is shown that the n-body problem in a d-dimensional space has no C1-extendable regular integrals if n ≥ d + 1. © 1984.
Original languageEnglish
Pages (from-to)221-230
JournalJournal of Differential Equations
Volume54
DOIs
Publication statusPublished - 15 Sep 1984

Fingerprint

Dive into the research topics of 'On the extendable regular integrals of the n-body problem'. Together they form a unique fingerprint.

Cite this